# SDR ASAA2016112618924

- Difficulty date: November 26, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 57,749 hours, 26,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13003
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME SPLICE AT BS 787 STRINGER 25R IS CORRODED.  ACFT GROUNDED.  BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE FRAME SPLICE IAW SRM 53-00-07-1A-1, 43-00-07-01-1, AND 51-40-02-0G-0.
